A close family member of mine was on prednisone for years (10+) due to rheumatoid arthritis, and she never had any side effect like that. She's no longer on it because she's on a newer drug that is helping more than the drug cocktail she was on before which included prednisone (and methotrexate, and a few others).
.. or make my v****a look weird?
So I'm probalbly going to be put on the steroid Prednisone to help with my awful allergic reaction to poison oak. But I've heard that many kinds of steroids make women develop penises, or a p***s-looking clitoris? I'm freaking out, cause I don't want to be put on something that'll make my lady parts look ugly crying
I don't know if this is the place to ask this, but does anyone know anything about this? My google search results aren't giving me much of a verification
Check the info that comes with the medication. There is always a paper that tells how to take the medication and what the possible side effects are. Or, ask the pharmacist what the side effects are.